SwayingWillow

31d

Hey y’all, I just started Adderall yesterday on recommendation of my psychiatrist, and I wanted to know if anyone has any tips for dealing with the side effects? He started me on 15mg (is that high?), and I feel like ass. I’m not concentrating better, my heart rate is just going crazy and I’m feeling more “tweaky” than usual. Does it all balance out? 🥲

Amfetamine

Attention-Deficit Disorder

View all
  • AugustPoppy

    31d

    Adderall was absolute hell and turned me into a rage ball, I just felt so jittery and unlike myself. But my general stimulant advice is find a protein shake you like so you don't go all day without food, be completely prepared with passing out after the meds wear off and only taking them when the anxiety of not being able to concentrate out ways the general anxiety brought on by stimulants.

  • Entropyluna

    31d

    My doctor told me that they dose Adderall based on your body weight, so I don't know if 15 would necessarily be high or low for you. I'm about 200lbs and started on 10mg, and I had pretty similar symptoms to begin with. It seemed to mellow out for me after a while. The original dose was too low though, so now I'm on 20mg daily. I've always been advised to wait a week, but at least five to six days after starting a new medication to determine whether or not it works. Obviously if you're having really bad side effects, then I would immediately call your doctor. What you're describing sounds pretty standard to me though. It might be worth talking to your doctor about going down to a lower dose if the side effects are bothering you

    • SwayingWillow

      31d

      right now I’m about 160, so I might speak with my psych about starting it lower then 😭

  • Nal

    31d

    I been using adderall for about 4 years now 80 to 60 mg but now 10 or 15 nd I’ve had both the fast acting tablets nd the prolonged capsules to be honest I prefer the capsule cus they make feel less shit then the tablets but yah I’m the same way ur body will adjust but even when I do take a higher dose when I really need to focus on sum I still feel crappy I only feel crappy when it’s wearing off tho, but yah in my experience the higher the dose the more crappy feeling

  • Michmarie

    26d

    I used to take 120mg/day 🤗 My body quickly grew a tolerance to it and I had to switch medications. Made me clench my jaw and hyper focus, lost 40 lbs too! I started out with 5 or 10 mg… if you’re feeling jumpy, definitely lower it.

    • Nal

      26d

      that happens to me too especially when I was taking a higher dose I kinda always clenched my jaw tho cus of my anxiety but I did do it worse when I was on it the dentist even told me I had to stop doing it cus I was loosing my teeth or sum like that, also kinda liked the loosing wait tho I sorta abused adderall

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.